# SDR DALA2021100706147

- Difficulty date: October 4, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 55,502 hours, 28,778 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: F224200AA116
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 - PASSENGER OXYGEN MODULES - 29 D/E/F, SOLENOID DID NOT ACTUATE. CORRECTIVE ACTION: REPLACED WIRE HARNESS ASSY AT 29DEF IN REF TO SAFRAN CMM 25-28-02. O2 DROP CHECK PER A319 AMM 35-21 GOOD.(8190710)
